# SDR AALA202508202442

- Difficulty date: August 12, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 44,317 hours, 18,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 EMERGENCY SLIDE ILLIMINATION LIGHT INOPERATIVE. REMOVED AND REPLACED LIGHT BULB. OPERATIONAL CHECK GOOD. PER B737NG AMM 33-51-04.
